# SDR SIMA200117601

- Difficulty date: June 25, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 19891
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CABIN EMERGENCY EXIT LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY IAW SAAB AMM 33-50-00.  (M)
